# SDR SWIA200922909

- Difficulty date: October 18, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 14,718 hours, 12,670 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rod
- Condition: Out Of Position
- Location: Lt Cowling
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, S
- Precautionary procedure: O

## Discrepancy

LEFT THRUST LEVER JAMMED AFTER TAKEOFF.  (FLT 6005)  RESTOWED LEFT CORE COWL HOLD OPEN ROD.
